# SDR AALA202211152615

- Difficulty date: November 11, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 41,907 hours, 16,436 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Part number: AR471411
- Part serial: HA7976
- Condition: Defective
- Location: Cockpit Door
- Part time: 43,869 hours, 17,150 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR WILL NOT OPEN FROM FORWARD CABIN WHEN DOOR IS CLOSED. MAINTENANCE REPLACED CENTER ELECTRICAL RELEASE STRIKE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-12.
